MathSciNet Relay Station
MathSciNet bibliographic data
MR211268 (35 #2150) 46.55 (06.00)
Mack, J. E.; Johnson, D. G. The Dedekind completion of $C({\scr X})$. Pacific J. Math. 20 1967 231–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement